MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. BRONCHOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. BRONCHOVIDEOSCOPE
Model Number BF-P150
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and the customer's allegation was confirmed.The device evaluation as found the following: the insertion tube was scratched, the image was distorted during angle operation but was able to return to normal.The investigation is ongoing and follow up with the user facility is currently being performed.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Event or Problem Description
The customer reported to olympus, the bronchovideoscope had no image during angulation.The device was returned for evaluation.During the device evaluation, damage tot he electrical connecter and charged coupled device (ccd) caused image to not be displayed.There were no reports of patient harm.This medical device report (mdr) is being submitted to capture the reportable malfunction found during evaluation.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, a definitive root cause of the reported no image issues could not be determined, however, the issue was likely due to the observed damaged electrical connector and charged coupled device.The observed damage was likely the result of user handling/mishandling.The event may be detected/prevented by following the instructions for use section below: -inspection of the endoscopic image olympus will continue to monitor field performance for this device.

Brand Name
BRONCHOVIDEOSCOPE
Common Device Name
BRONCHOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18288774
Report Number9610595-2023-19054
Device Sequence Number15127437
Product Code EOQ
UDI-Device Identifier04953170308178
UDI-Public04953170308178
Combination Product (Y/N)N
Initial Reporter CountryCE
PMA/510(K) Number
K023984
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBF-P150
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2023
Supplement Date Received by Manufacturer03/28/2024
Initial Report FDA Received Date12/07/2023
Supplement Report FDA Received Date04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown